You are in:Home/Publications/The generalized transmuted-G family of distributions

Dr. Ahmed Z. Afify :: Publications:

The generalized transmuted-G family of distributions
Authors: Zohdy M. Nofal; Ahmed Z. Afify;Haitham M. Yousof;GaussM.Cordeiro
Year: 2017
Keywords: Not Available
Journal: Communications in Statistics -Theory and Methods
Volume: 46
Issue: 8
Pages: 4119-4136
Publisher: Taylor and Francis
Local/International: International
Paper Link:
Full paper Ahmed Zakarya Mohammad Afify_The generalized transmuted G family of distributions.pdf
Supplementary materials Not Available

We introduce a new class of continuous distributions called the generalized transmuted-G family which extends the transmuted-G class. We provide six special models of the new family. Some of its mathematical properties including explicit expressions for the ordinary and incomplete moments, generating function, Rényi and Shannon entropies, order statistics and probability weighted moments are derived. The estimation of the model parameters is performed by maximum likelihood. The flexibility of the proposed family is illustrated by means of three applications to real data sets.

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus